RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1965, Volume 20, Issue 6(126), Pages 93–97 (Mi umn6135)  

This article is cited in 5 scientific papers (total in 5 papers)

Scientific notes and problems

On the linear equivalence of Volterra operators

I. I. Kal'mushevskii


Full text: PDF file (318 kB)

Bibliographic databases:
Received: 30.06.1964

Citation: I. I. Kal'mushevskii, “On the linear equivalence of Volterra operators”, Uspekhi Mat. Nauk, 20:6(126) (1965), 93–97

Citation in format AMSBIB
\Bibitem{Kal65}
\by I.~I.~Kal'mushevskii
\paper On the linear equivalence of Volterra operators
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 6(126)
\pages 93--97
\mathnet{http://mi.mathnet.ru/umn6135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=190751}
\zmath{https://zbmath.org/?q=an:0169.44802}


Linking options:
  • http://mi.mathnet.ru/eng/umn6135
  • http://mi.mathnet.ru/eng/umn/v20/i6/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Malamud, E. R. Tsekanovskii, “Kriterii lineinoi ekvivalentnosti volterrovykh operatorov v shkale $L_p$”, UMN, 30:5(185) (1975), 217–218  mathnet  mathscinet  zmath
    2. M. M. Malamud, “Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval”, Funct. Anal. Appl., 10:4 (1976), 326–327  mathnet  crossref  mathscinet  zmath
    3. M. M. Malamud, È. R. Tsekanovskii, “Of Volterra operators in the scale $L_p[0,1]$ $(1\leqslant p\leqslant\infty)$”, Math. USSR-Izv., 11:4 (1977), 725–748  mathnet  crossref  mathscinet  zmath
    4. A. P. Khromov, “On generating functions of Volterra operators”, Math. USSR-Sb., 31:3 (1977), 409–423  mathnet  crossref  mathscinet  zmath  isi
    5. M. M. Malamud, “Perturbations of a fractional integration operator”, Funct. Anal. Appl., 13:2 (1979), 145–146  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:166
    Full text:89
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020